On some problems of sh wave propagation in inhomogeneous elastic bodies

Dariusz Mariusz Perkowski , S. Kowalczyk , Stanisław Matysiak

Abstract

n/a
Author Dariusz Mariusz Perkowski (FME / DMACS)
Dariusz Mariusz Perkowski,,
- Department of Mechanics and Applied Computer Science
, S. Kowalczyk
S. Kowalczyk,,
-
, Stanisław Matysiak (FME / DMACS)
Stanisław Matysiak,,
- Department of Mechanics and Applied Computer Science
Journal seriesJournal of Theoretical and Applied Mechanics, ISSN 1429-2955, (A 15 pkt)
Issue year2016
Vol54
No4
Pages1125-1135
ASJC Classification2600 General Mathematics
DOIDOI:10.15632/jtam-pl.54.4.1125
URL http://ptmts.org.pl/jtam/index.php/jtam/article/view/2903
Internal identifier000038873
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)15
Score sourcejournalList
ScoreBUT score = 15.0, 27-12-2018, manual
Ministerial score = 15.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.953; WoS Impact Factor: 2016 = 0.683 (2) - 2016=0.822 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?